# SDR SF2005071505

- Difficulty date: July 15, 2005
- Submitted: July 16, 2005
- Operation: Air carrier
- Aircraft: N43SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A043
- Engine: Ge CT75A2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL PRESSURE LIGHT COMING ON FREQUENTLY IN FLIGHT, 30 PSI & SLIGHT FLUCTUATIONS STARTED COMING ON MORE FREQUENTLY.  DECLARED EMERGENCY & MADE A PRECAUTIONARY LANDING IN PIT, WARNING WENT OFF 63 TIMES.  FOUND NR 2 ENGINE OIL LEVEL LOW, SERVICED OIL IAW M/M 12-10-79, CREW GROUND RAN FULL POWER FOR 10 MINS, NO LEAKS NOTED.  FOUND OIL CONSUMPTION TO BE OUT OF LIMITS, SERVICED NR 2 ENGINE OIL.  FERRIED A/C 43SZ FROM PIT TO FWA WITH STOP IN CMH FOR OIL CHECK.
